# SDR HALA2010101800515

- Difficulty date: October 18, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOORBEAM TOP CORD AT BS 325, LBL 55.  BLENDED OUT (0.030")BEYOND SRM 53-00-51-1A.1 REV 84 LIMITS.  REPAIR CARRIED OUT IAW SRM 53-00-51,FIG 201, REV 84. CPC APPLIED.
